It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Lisinopril side effects

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 05-03-2019, 03:07 AM   #1
    Crablegs
    Junior Member
    (female)
     
    Join Date: Apr 2019
    Posts: 16
    Crablegs HB User
    Lisinopril side effects

    Been on it for years but a few months ago I noticed a rash and started feeling dizzy and foggy headed and it seemed to have stopped working, kept getting high readings on the BP when at a doctors office. Then 3 weeks ago I end up in the ER so lightheaded I thought I was going to faint. My BP was really high, 199/91, did tests and said it was not my heart and follow up with my doctor. Two weeks ago doctor said it was not the medicine my symptoms were from my BP being so high. He increased my medicine from 20mg to 30mg, he wanted to go to 40mg but I asked for 30mg first to see how I did. Well my BP has gone down to average 146/90 but the lightheadedness, feeling faint, anxiety, fuzzy noise in the ears, headache, really bad nausea, ichy rash got worse. This morning I took it and within an hour I felt shaky inside, has swollen eyelids and my body wants to vomit so bad. I am waiting for the doctors office to open up now. This can't be normal.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 05-03-2019, 03:20 AM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,747
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Lisinopril side effects

    It does sound like you are having an allergic reaction to something. If you aren't taking anything else, it has to be the lisinopril. Please dont take any more until you talk to your doctors office! Let us know what they say...

    I hope you feel better!
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Old 05-03-2019, 03:31 AM   #3
    Crablegs
    Junior Member
    (female)
     
    Join Date: Apr 2019
    Posts: 16
    Crablegs HB User
    Re: Lisinopril side effects

    I am taking Sucrafate as well.

     
    Reply With Quote
    Old 05-03-2019, 03:49 AM   #4
    Machaon
    Senior Veteran
    (male)
     
    Join Date: Feb 2003
    Location: Fort Laud
    Posts: 4,166
    Machaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB User
    Re: Lisinopril side effects

    Crablegs, I am sorry that you are having such stressful health problems.

    Do you still have lower doses of Lisinopril available? You might consider going back on a dose that didn't cause you as many problems.

    For many years I suffered from chronically high blood pressure. Cardiologists kept throwing multiple blood pressure medications at me but they would only lower my blood pressure a little and the side effects would bring me to my knees. I was finally able to lower my blood pressure to much healthier levels basically through a small meal, low carb, frequent eating, balanced diet!

    If you are interested, I posted the following thread back in 2009, in the High & Low Blood Pressure board, about my experiences.

    Dramatic, unexpected improvement in BP. Exercise? Diet? Coreg? Avoiding triggers?

    The link:

    https://www.healthboards.com/boards/high-low-blood-pressure/714053-dramatic-unexpected-improvement-bp-exercise-diet-coreg-avoiding-triggers.html
    __________________
    ⇒ 74, Heart Failure; Persistent AFib since 1987
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

    ⇒ Cheap effective asthma inhaler: Fluticasone Nasal Spray!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

    ⇒ 900 weight lifts and 750 knee bends daily
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Reply With Quote
    Old 05-03-2019, 04:26 AM   #5
    Crablegs
    Junior Member
    (female)
     
    Join Date: Apr 2019
    Posts: 16
    Crablegs HB User
    Re: Lisinopril side effects

    Hi Machaon, I do have the bottle of pills from my prior dose but I was having issues with them too only not as severe. I am wondering if it is just my anxiety acting up because it is taking so long to get used to this dosage or am I really having an allergy reaction. The doctor keep saying my reactions were because of my blood pressure being so high but why after two weeks am I still "getting used to" this dosage? Gosh I even wondered if I need more of an increase if it really is the high blood pressure making me sick. Doctors office still is not answering yet, I still want to go in even though I will be seeing someone else there and not my doctor. I have a regular appt with him on Tuesday but with the weekend and how I felt this morning I don't want to wait. I am going to look at your link. Thanks

     
    Reply With Quote
    Old 05-03-2019, 06:01 AM   #6
    Machaon
    Senior Veteran
    (male)
     
    Join Date: Feb 2003
    Location: Fort Laud
    Posts: 4,166
    Machaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB UserMachaon HB User
    Re: Lisinopril side effects

    Quote:
    Originally Posted by Crablegs View Post
    ... The doctor keep saying my reactions were because of my blood pressure being so high but why after two weeks am I still "getting used to" this dosage? Gosh I even wondered if I need more of an increase if it really is the high blood pressure making me sick. ...
    I am not a health professional.

    That said... I do not believe, in most cases, that high blood pressure is the cause of someone's health problems. Not at all! It's nonsense! The body raises the blood pressure in response to other health problems. It could be part hormonal problem. It could be a blockage. It could be caused by an unhealthy diet. It could be caused by an autoimmune, environmental reaction(s). It could be caused by stress, but if someone isn't stressed all the time, then the blood pressure shouldn't be high all the time!

    Until the cause for the high blood pressure is discovered then one or more blood pressure medications are usually helpful in bringing down the blood pressure. To me the most powerful, most effective, miracle medication is Coreg (Carvedilol) a non selective beta blocker.

    Most medical professionals prefer multiple different classes of blood pressure medication rather than large doses of single medications, because the different classes of blood pressure medication block different hormones that cause higher blood pressure and the higher the dose the worse the side effects.
    __________________
    ⇒ 74, Heart Failure; Persistent AFib since 1987
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

    ⇒ Cheap effective asthma inhaler: Fluticasone Nasal Spray!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

    ⇒ 900 weight lifts and 750 knee bends daily
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Reply With Quote
    Old 05-03-2019, 04:21 PM   #7
    Crablegs
    Junior Member
    (female)
     
    Join Date: Apr 2019
    Posts: 16
    Crablegs HB User
    Re: Lisinopril side effects

    Well it turned out I had an allergic reaction to it so the stand in doctor changed my medicine to Losartan I think I spelled that correctly. 50 mg. So hopefully this med works well with me. Thanks for the replies. Made me feel so much better this morning when I was going crazy with worry. Your replies made me insist on coming in when they said they were full today because I wasn't going to wait over the weekend to check this out. Well I just read all the complaints about Lorsartan and they are scary. Not sure I am going to like this drug either.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:57 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!